# SDR REXA2017010600002

- Difficulty date: January 6, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 4,941 hours, 3,415 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR DOESN`T TEST.  REPLACED THE SMOKE DETECTOR UNIT IAW MM 26-16-01-000/400-802. OPS CHECKED GOOD.
